# SDR CA970507002

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hydraulic Line
- Part number: 82970010175
- Condition: Leaking
- Location: #2 Nacelle Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) #2 NACELLE DOORS OPEN HYDRAULIC LINE FOUND TO BE LEAKING THROUGH A PIN HOLE IN THE BEND RADIUS.
